Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Tips to reduce dandruff in the hair - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2308 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page.
User :   hi doc
Doctor :   Hi
User :   hello
Doctor :   How can I help you
User :   i am having lot of dandruff in my hair
User :   wat is the cause and pls help me to get rid of it
User :   i ahve curly hair
Doctor :   What measures have you taken till now and Are you still having Dandruff
User :   anti dandruff shampoo
Doctor :   ok
User :   yes i stil hv
Doctor :   NIZORL
User :   wat is this?shampoo?
Doctor :   needs to be applied daily for the initial weeks to help get the Dandruff under control and if
Doctor :   Yes it is
User :   is it safe?
Doctor :   once the dandruff is under control then you can think of using it for the next weekly 3-4 times and slowly taper as according to the needs
Doctor :   Yes it is safe to use it
User :   is it safe? it is herbal?
User :   any other remedy without shampoo
Doctor :   No it shall not be possible it get rid of it with out the Shampoo since it needs to be cleared the causative agent
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor